# SDR IPXA2B71951

- Difficulty date: February 8, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453U156328
- Condition: Corroded
- Location: Bs 989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, FWD CARGO BAY BS 989 END WALL LINER CUTOUT LOWER END BOTTOM LINER SUPPORT FOUND CORROSION AT SEVERAL AREA.  FWD CARGO COMPT STA 989, END WALL LINER CUTOUT LOWER END BOTTOM LINER SUPPORT REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02, REV 60.
